# SDR RAIA00607002

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 4,349 hours, 4,149 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8038 - EWR - LAVATORY SMOKE ILLUMINATED IN FLIGHT.  MAINTENANCE DEFERRED THE LAVATORY SMOKE DETECTION SYSTEM.
